Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 304093, 5 pages
http://dx.doi.org/10.1155/2015/304093
Research Article

A Novel Approach to Solve Quasiexactly Solvable Pauli Equation

Department of Engineering Physics, Gaziantep University, 27310 Gaziantep, Turkey

Received 9 October 2014; Accepted 6 December 2014

Academic Editor: Nikos Mastorakis

Copyright © 2015 Ramazan Koç et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The spectra for some specific forms of external magnetic fields in Pauli equation are obtained in the framework of the asymptotic iteration method (AIM). AIM is applied to find the solution of Pauli equation. When the method is applied to quasiexactly solvable systems, it not only easily gives the corresponding spectrum, but also produces accurate results for the eigenvalues of the system having sl(2) symmetry.